Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

History of rectal bleeding. Had colonoscopy, negative. Why diarrhea with blood?

i am seventeen years old and have a history of rectal bleeding . i had a colonoscopy a couple years back but nothing was found they said it could of been a fisher. for about the last year i have had constant dierehha, somtimes dicolord or with blood. i get pains in my stomach and in my anus . i am also constantly nauseated and sleep through most of the day. what could this be
Asked On : Sat, 9 Jun 2012
Answers:  1 Views:  66
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General & Family Physician 's  Response
Thank for asking to HCM"
I really appreciate your concern looking to the history given here it could be intestinal infection and this need to be treated with the double kind of antibiotic and antiprotozoal medicine and the best option in my opinion is " Tab Doxycycline 100 mg once in day for five days, Tab Metronidazole 400 mg twice in day for five days, hope this information helps you, have a nice day.
Answered: Sat, 10 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor